On completely reversible Turing machines
Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1307-1310
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_6_a10,
author = {Ho Cheng-wu},
title = {On completely reversible {Turing} machines},
journal = {Doklady Akademii Nauk},
pages = {1307--1310},
year = {1964},
volume = {157},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a10/}
}
Ho Cheng-wu. On completely reversible Turing machines. Doklady Akademii Nauk, Tome 157 (1964) no. 6, pp. 1307-1310. http://geodesic.mathdoc.fr/item/DAN_1964_157_6_a10/